# SDR CKSA98112

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO RT FRAME AT FS 500, 5.5 ABOVE UPPER CUSP AREA.  FAB AND INSTALLED REPAIR IAW COTNEY DWG NR D93-R10, FABRICATED REPAIR ANGLE, LOCATED, ADDED FAST ATTACHMENTS, PICK-UP EXISTING ATTACHMENTS.  TREATED AND PRIMED REPAIR ANGLE AND FRAME AFFECTED AREA.  INSTALLED REPAIR IAW COTNEY DWG NR D93-R10.  CORROSION TASK CARD NR 573R-0551.  NON-ROUTINE NR 04875 TASK NR Y1296.
